# SDR 2010FA0000243

- Difficulty date: March 4, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N4151Q
- Make and model: Beech A36
- Aircraft serial: E2679
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Part serial: 526C074845
- Condition: Cracked
- Location: Engine
- Part time: 1,458 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE LATEST OF SEVERAL CYLINDERS PN SA52006A-1 WE HAVE HAD DEVELOP CRACKS BETWEEN HEAD AND BARREL ON EXHAUST SIDE.  THE COMPRESSION WAS NORMAL AT 75/80 PSI, BUT WHEN A SOAP SOLUTION WAS APPLIED BETWEEN THE FINS A CRACK WAS FOUND.
